# SDR USAA050646

- Difficulty date: May 2, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - SEAT TRACK, 3 INCHES LONG X .750 INCH WIDE X .058 INCHES DEEP, CORROSION; LEVEL 2; TASK C53-221-02.  CABIN SEAT TRACK STA 365.25 TO 440, LBL 45.50.  REMOVED AND REPLACED SEAT TRACK IAW SRM.  (K)
